Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 359, Number 3

All articles in this issue are freely accessible.

Unique range sets and uniqueness polynomials for algebraic curves
Ta Thi Hoai An and Julie Tzu-Yueh Wang.
Trans. Amer. Math. Soc. 359 (2007), 937-964
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262838
The classification of singly periodic minimal surfaces with genus zero and Scherk-type ends
Joaquín Pérez and Martin Traizet.
Trans. Amer. Math. Soc. 359 (2007), 965-990
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262839
A monoidal approach to splitting morphisms of bialgebras
A. Ardizzoni, C. Menini and D. Stefan.
Trans. Amer. Math. Soc. 359 (2007), 991-1044
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
The surface measure and cone measure on the sphere of $ℓ_{p}^{n}$
Assaf Naor.
Trans. Amer. Math. Soc. 359 (2007), 1045-1079
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262841
Invariance principles for iterated maps that contract on average
C. P. Walkden.
Trans. Amer. Math. Soc. 359 (2007), 1081-1097
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262842
Postnikov pieces and $B\mathbb{Z}/p$-homotopy theory
Natàlia Castellana, Juan A. Crespo and Jérôme Scherer.
Trans. Amer. Math. Soc. 359 (2007), 1099-1113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Counterexamples to the poset conjectures of Neggers, Stanley, and Stembridge
John R. Stembridge.
Trans. Amer. Math. Soc. 359 (2007), 1115-1128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262844
Relative weak compactness of orbits in Banach spaces associated with locally compact groups
Colin C. Graham and Anthony T. M. Lau.
Trans. Amer. Math. Soc. 359 (2007), 1129-1160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262845
Closed form summation of $C$-finite sequences
Curtis Greene and Herbert S. Wilf.
Trans. Amer. Math. Soc. 359 (2007), 1161-1189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262846
Every real ellipsoid in $\mathbb{C}^{2}$ admits CR umbilical points
Xiaojun Huang and Shanyu Ji.
Trans. Amer. Math. Soc. 359 (2007), 1191-1204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262847
Cox rings and combinatorics
Florian Berchtold and Jürgen Hausen.
Trans. Amer. Math. Soc. 359 (2007), 1205-1252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262848
On Lorentz dynamics: From group actions to warped products via homogeneous spaces
A. Arouche, M. Deffaf and A. Zeghib.
Trans. Amer. Math. Soc. 359 (2007), 1253-1263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262849
Toric hypersymplectic quotients
Andrew Dancer and Andrew Swann.
Trans. Amer. Math. Soc. 359 (2007), 1265-1284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262850
Quasistationary distributions for one-dimensional diffusions with killing
David Steinsaltz and Steven N. Evans.
Trans. Amer. Math. Soc. 359 (2007), 1285-1324
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2262851
On algebraic $𝜎$-groups
Piotr Kowalski and Anand Pillay.
Trans. Amer. Math. Soc. 359 (2007), 1325-1337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262852
Small ball probabilities for the Slepian Gaussian fields
Fuchang Gao and Wenbo V. Li.
Trans. Amer. Math. Soc. 359 (2007), 1339-1350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262853
CM points on products of Drinfeld modular curves
Florian Breuer.
Trans. Amer. Math. Soc. 359 (2007), 1351-1374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262854
Computing o-minimal topological invariants using differential topology
Ya'acov Peterzil and Sergei Starchenko.
Trans. Amer. Math. Soc. 359 (2007), 1375-1401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262855